On decomposability semigroups on the real line
Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 347-358
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_2_347_358,
author = {T. Niedbalska-Rajba},
title = {On decomposability semigroups on the real line},
journal = {Colloquium Mathematicum},
pages = {347--358},
year = {1981},
volume = {44},
number = {2},
doi = {10.4064/cm-44-2-347-358},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-2-347-358/}
}
T. Niedbalska-Rajba. On decomposability semigroups on the real line. Colloquium Mathematicum, Tome 44 (1981) no. 2, pp. 347-358. doi: 10.4064/cm-44-2-347-358
Cité par Sources :